# SDR SWIA200717738

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 7,950 hours, 6,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA621 LOWER CORNER CRACK AT FLOOR LEVEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 601R-53-61-117 ANGLE, REPAIR ANGLE AND STRAP IAW CR200 SRM 51-23-00 AND REO 601R-53-61-117.
